|SWITCHING OF MEDICINE
Nov 8, 2013
Sir, hello to u i am taking duovir-N since Nov 2010 when my CD-4 was 47 and in July 2013 CD-4 was 360 and CD4 percentage is 18 should i continue with my meds or swith to atripla which will be better for me. i am from india and my life is going with medicine and ur useful advices regards
| Response from Dr. Young
Hello and thanks for posting from India.
It's good to learn of your improved health and that our site has been of value to you.
Since you started on your HIV medications with such a severely low CD4 count, I would not recommend discontinuation of your medications at any time. Once stopped, your CD4 count would likely plummet back to dangerous levels.
I hope that helps and be well. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Sore On Penis After Condom Broke Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- How Long Does It Take To Find Out If You Have An Std?
- How Long Does Vaginal Thrush Last?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.